# SDR AALA20130415002

- Difficulty date: April 15, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 44,272 hours, 15,233 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD OF 32 PYLON, LEADING EDGE INTERIOR, UNDER PANEL 611GB, PNEUMATIC DUCT MOUNT GOUGED SPAR VERTICAL STIFFENER (STREAMER ATTACHED).  REMOVED AND REPLACED VERTICAL STIFFENER PER BAC DWG 112N2038 AND 112N2002 REVISION D AND SRM 51-40-02.
